| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.Additional information has been requested.(b)(4).
Event or Problem Description
A facility representative reported that after the initial intraocular lens (iol) implant procedure, a patient complained of "glare" and a clinical reason of "glare".This required the removal of the iol in a secondary surgery.Additional information has been requested.
Additional Manufacturer Narrative
Associated products were not provided.It is unknown if qualified products were used.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
This is a duplicate of manufacturer report number 1119421-2021-00598.No additional reports will be filed on this report number.Any additional information that is received will be reported on manufacturer report number 1119421-2021-00598.The manufacturer internal reference number is: (b)(4).